淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-1607201323085600
中文論文名稱 兩掠食者-一被掠食者食物網模型的動態行為研究
英文論文名稱 Dynamics of Two-Predators-One-Prey Food Web Models with Holling-type II Functional Response
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 101
學期 2
出版年 102
研究生中文姓名 林佩萱
研究生英文姓名 Pei-Hsuan Lin
學號 600190184
學位類別 碩士
語文別 英文
口試日期 2013-06-27
論文頁數 26頁
口試委員 指導教授-楊定揮
委員-許正雄
委員-楊智烜
中文關鍵字 兩掠食者-一被掠食者  食物模型的動態行為 
英文關鍵字 Two-Predators-One-Prey Model  Food Web Models  Holling-type II 
學科別分類 學科別自然科學數學
中文摘要 我們選了一個 Holling Type II 的兩個掠食者一個被掠食的動態模型,
討論這模型在二維的平衡點穩定性、邊界的穩定性、局部的穩定性和唯一性,
接著是在三維的情況下,邊界平衡點的局部分析。另外,還探討了這模型在
Global 的動態情況是否會有出現共存的可能。最後經過數據的分析,我們可
以知道我們的模型是不會出現共存的情形,只會有一個死亡,另一個存活的狀
況。
英文摘要 In the work, we consider the two-predator-one prey models with Holling type II functional response. First, we show that the model is dissipative and the existence, local stability of all boundary equilibrium are clarifi ed in R3 with some suitable conditions. Then it is verifi ed that the positive equilibrium does not exist generically which is the so-called Competitive Exclusion Principle. Moreover, we obtain a classifi cation of parameter space to clarify all local dynamics of the model and two global extinction results are showed analytically. Finally, numerical simulations are presented for all regions of parameter space of our classifi cation.
論文目次 Contents
1 Introduction 2
2 Steady States, Local Stability, Boundedness, Uniform Persistence, and Global Stability 3
2.1 Boundedness of Solutions . . . . . . . . . . . . 3
2.2 Subsystems and Boundary Equilibria . . . . . . . 4
3 Local Analysis of Boundary Equilibria in R3 7
3.1 Local Analysis in R3 . . . . . . . . . . . . . . 8
4 Some Global Dynamics 12
5 Numerical Results 17
6 Conclusion and Remarks 24
7 References 25

List of Figures
3.1 Two generic typical pictures of parameter space of two possibilities with varied a1, a2 and xed d1 = d2 = 1, m1 = 1:7, and m2 = 1:8. . . . . . . . . . . . . . . . . . 11
5.1 Ex is globally asymptotically stable. .. . . . . 19
5.2 Exy2 is globally asymptotically stable. . . . . 19
5.3 A periodic solution on x-y2 plane. . . . . . . . 20
5.4 Exy1 is globally asymptotically stable. .. . . . 20
5.5 A periodic solution on x-y1 plane. . . . . . . . 21
5.6 Exy1 is globally asymptotically stable. . . . . 21
5.7 Exy1 is globally asymptotically stable.. . . . . 22
5.8 A periodic solution on x-y1 plane.. . . .. . . . 22
5.9 A periodic solution on x-y1 plane. . . . . . . . 23
5.10 A periodic solution on x-y2 plane. . . . . . . 23
5.11 A periodic solution on x-y1 plane. . .. . . . . 24
5.12 A periodic solution in R3. . . . . .. . . . . . 24

List of Tables
5.1 Equilibria and its stability for system (1.2) . 17
5.2 d1 = d2 = 1, m1 = 1:7, m2 = 1:8 . . . . . . . . 18
參考文獻 References
[1] K. S. Cheng. Uniqueness of a limit cycle for a predator-prey system. SIAM Journal on Mathematical Analysis, 12(4):541-548, 1981.
[2] G. Hardin. The Competitive Exclusion Principle. Science, 131:1292-1297, 1960.
[3] S. B. Hsu, S. P. Hubbell, and P. Waltman. A Contribution to the Theory of Competing Predators. Ecological Monographs, 48(3):337-349, 1978.
[4] S. B. Hsu, S. P. Hubbell, and P.Waltman. Competing predators. SIAM Journal on Applied Mathematics, 35(4):617-625, 1978.
[5] A. L. Koch. Competitive coexistence of two predators utilizing the same prey under constant environmental conditions. Journal of Theoretical Biol-ogy, 44(2):387-395, 1974.
[6] W. Liu, D. Xiao, and Y. Yi. Relaxation oscillations in a class of predator-prey systems. Journal of Di fferential Equations, 188(1):306-331, 2003.
[7] H. L. Smith. The interaction of steady state and Hopf bifurcations in a two-predator-one-prey competition model. SIAM Journal on Applied Mathematics, 42(1):27-43, 1982.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2013-07-23公開。
  • 同意授權瀏覽/列印電子全文服務,於2013-07-23起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信